# SDR YENA20100430067

- Difficulty date: April 30, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 2063
- Aircraft time: 27,813 hours, 9,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 33740
- Condition: Faulty
- Location: Cabin
- Part time: 27,811 hours, 9,809 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK FOUND A FAULTY BATTERY PACK (12WL).  REMOVED AND REPLACED BATTERY PACK (12WL) PER AMM 33-51-38.  OPS CHECK OK.
